# SDR MASA200300471

- Difficulty date: December 1, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N75984
- Make and model: Cndair CL6002B19
- Aircraft serial: 7489
- Aircraft time: 3,247 hours, 3,912 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Indication
- Location: T/O Config
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 2716 CLT-CMH, ABORTED T/O DUE TO TAKEOFF CONFIG WARNING FOLLOWED BY GND/FLT SPOILER MESSAGE AND CONFIG TRIM MESSAGE.  MX PERFORMED AN OPS CHECK OF BOTH SYSTEMS AND FOUND NO DEFECTS.  A/C DEPARTED WITHOUT FURTHER PROBLEM.  NO PARTS USED.
